# SDR UALA2012112006700

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 35,179 hours, 15,350 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT CRANK ON START - APU.  STARTED APU, OPS OK.  MCDU REPORTS, APU FAULT CONDITION: IGNITION UNIT (8030KM) AND FUEL CONTROL UNIT.(8022KM) NO PARTS SFO.  APU SYSTEM SELF TEST FAULTS SPEED SNSR1 (8060KM1) NOT IN STOCK.  SPEED SENSOR ATA: 49-71-13 AND IGNITION UNIT ATA 49-13-38.  EXCITER ORDERED TO SFO OTSF:B0183.  REPLACED BOTH IGNITER AND 2ND START OK.  SPEED SENSOR REQUESTED TO ORDERED.
